# SDR 97UAL900437

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10AD300W
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATION FELT ON CLIMB ABOVE 330 KTS.  *S/D*  NR 2 ENGINE 6TH STAGE DUCT CRACKED AND CLAMP BROKEN.  REPLACED DUCT AND CLAMP.
